Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 567, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2008, 7:04 PM EDT for Sumter County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2008, 7:04 PM EDT (23:04 UTC)
- Expired
- Aug 7, 2008, 7:44 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 072304
SVRFFC
GAC261-080000-
/O.NEW.KFFC.SV.W.0567.080807T2304Z-080808T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT THU AUG 7 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 800 PM EDT
* AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
AMERICUS...MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
METHVINS...LESLIE...DE SOTO AND COBB.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3190 8408 3215 8435 3215 8427 3217 8425
3216 8425 3215 8418 3221 8418 3222 8414
3218 8412 3219 8410 3215 8403 3209 8397
3191 8393 3190 8394
TIME...MOT...LOC 2304Z 309DEG 21KT 3210 8419
$$1 follow-up statement
000
WWUS52 KFFC 072344
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT THU AUG 7 2008
GAC261-072353-
/O.CAN.KFFC.SV.W.0567.000000T0000Z-080808T0000Z/
SUMTER GA-
743 PM EDT THU AUG 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SUMTER COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...WINDS UP TO 40 MPH ARE STILL POSSIBLE WITH
THIS STORM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3190 8408 3215 8435 3215 8427 3217 8425
3216 8425 3215 8418 3221 8418 3222 8414
3218 8412 3219 8410 3215 8403 3209 8397
3191 8393 3190 8394
TIME...MOT...LOC 2343Z 309DEG 21KT 3196 8398
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:30 PM EDT, 34 minutes earlier.
Area forecast discussion, Aug 7, 6:30 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION. . .UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT THU AUG 7 2008 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... SLOW MOVING COLD FRONT DRAPED LATE THIS AFTERNOON JUST NORTH OF CWA WILL SAG SOUTHWARD INTO CENTRAL GEORGIA OVERNIGHT. MCS THAT BEGAN OVER EASTERN TENNESSEE THIS MORNING PUSHING THROUGH NORTH GEORGIA IN AND NORTH OF THE ATLANTA METRO AREA. DESPITE 17Z SOUNDINGS INDICATION OF WARMING ALOFT AND WEAK SHEAR...INTENSE DAYTIME HEATING AND ABUNDANT LOW LEVEL MOISTURE HAS ALLOWED SOME OF THESE STORMS TO REACH SEVERE LIMITS. AS COLD POOL ASSOCIATED WITH MCS OVER NORTH GEORGIA PUSHES SOUTH THROUGH THE EVENING...ISOLATED SEVERE THUNDERSTORMS WILL POSSIBLY CONTINUE INTO THE EARLY OVERNIGHT. AFTER MIDNIGHT...MOST ACTIVITY WILL BE ACROSS CENTRAL GEORGIA...AND DRIER AIR WILL BE FILTERING IN TO THE NORTHERN ZONES. TOMORROW THE FRONTAL BOUNDARY REMAINS IN FAR SOUTH CWA...SO SCATTERED SHOWERS AND THUNDERSTORMS WILL INITIATE BY AFTERNOON. WITH THE WEAKENING FRONT AND ANY UPPER LEVEL ENERGY WELL TO THE NORTH AND EAST...THE RISK FOR SEVERE THUNDERSTORMS WILL BE MUCH LOWER. FOR TEMPERATURES...HAVE GENERALLY GONE WITH A MAV/MET BLEND...TRENDING SLIGHTLY MORE TOWARD THE HIGH SIDE OF GUIDANCE BASED ON TODAYS TREND OVER THE TENNESSEE VALLEY OF WARMER THAN PROJECTED TEMPERATURES IN THE POST FRONTAL ENVIRONMENT. BY FRIDAY NIGHT...TEMPERATURES WILL BE NOTICEABLY COOLER...AND SLIGHTLY BELOW NORMAL TEMPERATURES CAN BE EXPECTED THROUGH SATURDAY NIGHT AS DRY NORTHWEST FLOW ESTABLISHES ITSELF OVER THE AREA. .LONG TERM /SUNDAY THROUGH THURSDAY/... DRY NORTHWEST FLOW REMAINS IN PLACE OVER THE AREA THROUGH MONDAY AS CANADIAN MARITIME LOW ONLY SLOWLY PUSHES NORTH AND EAST. SIGNIFICANT SHORTWAVE MOVES JUST NORTH OF THE AREA TUESDAY...PROVIDING OUR NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. UPPER LEVEL LOW AND AND ASSOCIATED TROUGH DROP SOUTHWARD INTO THE GREAT LAKES BY MID WEEK...AND SURFACE COLD FRONT PUSHES THROUGH CWA WEDNESDAY INTO THURSDAY...BRINGING ADDITIONAL THUNDERSTORMS CHANCES THROUGH THE END OF THE PERIOD AS NORTHWEST FLOW AGAIN TRIES TO ESTABLISH ITSELF. TEMPERATURES REMAIN GENERAL SEASONAL. && .AVIATION... THE NORTHWEST FLOW ALREADY SHOWING SIGNS OF TAKING HOLD AS CLOUDS THIN AND BREAK UP OVER PORTIONS OF NORTH GA. THINK THERE WILL BE ENOUGH MOISTURE AVAILABLE TO KEEP AT LEAST MID-LEVEL CLOUDS THROUGHOUT NIGHT...HOWEVER. NO RESTRICTIONS TO VISBILITY EXPECTED. AS THE FRONTAL BOUNDARY CONTINUES TO FLATTEN AND SINK SOUTHWARD... WOULD EXPECT SCATTERED TSTMS DURING AFTERNOON FRIDAY FROM SOUTH OF A LINE FROM CSG-MCN AND SOUTHWARD. .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 91 64 89 65 / 50 10 10 5 5 ATLANTA 70 90 65 89 66 / 50 10 10 5 5 BLAIRSVILLE 63 81 58 78 61 / 20 10 10 5 10 CARTERSVILLE 65 90 57 89 60 / 30 10 10 5 10 COLUMBUS 74 92 65 93 65 / 50 20 10 5 5 GAINESVILLE 68 90 65 85 65 / 40 10 10 5 10 MACON 73 91 65 94 63 / 50 20 10 5 5 ROME 66 89 59 89 61 / 30 10 10 5 10 PEACHTREE CITY 68 90 56 90 58 / 50 10 10 5 5 VIDALIA 75 93 68 94 67 / 50 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WHITE...WHITFIELD...WILKES. && 23
Hazardous weather outlook, Aug 7, 6:55 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT THU AUG 7 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 655 PM EDT THU AUG 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS POSSIBLE OVER CENTRAL GEORGIA THIS EVENING. .SYNOPSIS... A COLD FRONT ACROSS NORTH TENNESSEE WILL MOVE SOUTH AND BECOME STATIONARY OVER CENTRAL GEORGIA BY FRIDAY MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. LARGE HAIL UP TO 1.5 INCHES IN DIAMETER WILL ALSO BE POSSIBLE. .DISCUSSION... THE AIR OVER NORTH GEORGIA HAS BEEN COOLED BY RAIN AND IS FAIRLY STABLE. HOWEVER...CENTRAL GEORGIA REMAINS MODERATELY UNSTABLE WITH LIFTED INDICES RANGING FROM MINUS 3 TO MINUS 5. UPDRAFTS AND DOWNDRAFTS WILL BE STRONG. STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS AND HAIL. THE GREATEST CHANCE FOR THESE WILL BE SOUTH OF A LINE FROM FRANKLIN TO MILLEDGEVILLE TO WRENS. A TREND TOWARD STABILIZATION WILL TAKE PLACE DURING THE NIGHT...SO THUNDERSTORMS WILL BECOME LESS INTENSE WITH TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...ESPECIALLY ACROSS CENTRAL GEORGIA. THERE IS ALSO A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS OVER NORTH GEORGIA MONDAY AND ALL OF GEORGIA TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS CENTRAL GEORGIA THIS EVENING.
In the hours before
Local storm report, Aug 7, 6:22 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG LIZELLA 32.81N 83.82W
08/07/2008 BIBB GA LAW ENFORCEMENT
THREE TREES DOWN NEAR LIZELLA.
0515 PM TSTM WND DMG MACON 32.84N 83.66W
08/07/2008 BIBB GA LAW ENFORCEMENT
FEW POWERLINES DOWN IN WEST MACON...AND ONE POWERLINE
DOWN IN EAST MACON.
0530 PM TSTM WND DMG 5 E JEFFERSONVILLE 32.69N 83.26W
08/07/2008 WILKINSON GA LAW ENFORCEMENT
REPORTED AT LEAST A DOZEN TREES DOWN
COUNTYWIDE...INCLUDING AREAS NEAR HUBER AND
JEFFERSONVILLE. FIRST REPORTS CAME IN AROUND 530 PM AND
CONTINUED THROUGH 6 PM.
&&
GRIFFITHSpecial weather statement, Aug 7, 6:25 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 PM EDT THU AUG 7 2008 GAZ080-092-093-107-072300- 625 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN PULASKI... SCHLEY...TAYLOR AND MACON COUNTIES UNTIL 700 PM EDT... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER IDEAL...MOVING EAST AT 20 MPH. ADDITIONAL THUNDERSTORMS ARE DEVELOPING ACROSS SCHLEY AND MACON COUNTIES. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Aug 7, 6:30 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT THU AUG 7 2008 GAZ078-089-090-072315- 630 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING IN CHATTAHOOCHEE...MUSCOGEE AND HARRIS COUNTIES UNTIL 715 PM EDT... AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM ABOUT 10 MILES WEST OF WHITESVILLE TO 15 MILES WEST OF FORT BENNING...AND MOVING EAST AT 32 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PORTIONS OF CHATTAHOOCHEE...MUSCOGEE AND HARRIS COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITESVILLE...MULBERRY GROVE...FORTSON... COLUMBUS...PINE MOUNTAIN VALLEY...MIDLAND...JAMESTOWN...FORT BENNING...ELLERSLIE... CATAULA...WAVERLY HALL...HAMILTON...FORT BENNING SOUTH AND CUSSETA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Aug 7, 6:47 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG BROWN HILL 32.55N 83.26W
08/07/2008 BLECKLEY GA LAW ENFORCEMENT
FOUR TREES DOWN IN NORTHERN BLECKLEY COUNTY.
&&
GRIFFITHSpecial weather statement, Aug 7, 6:51 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 651 PM EDT THU AUG 7 2008 GAZ078-089-090-072330- 651 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT CONTINUES FOR CHATTAHOOCHEE...MUSCOGEE AND HARRIS COUNTIES UNTIL 730 PM EDT... AT 651 PM EDT/548 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR WHITESVILLE TO 10 MILES WEST OF FORT BENNING...AND MOVING EAST AT 37 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 45 MPH AND VERY HEAVY RAIN AS THEY MOVE ACROSS CHATTAHOOCHEE...MUSCOGEE AND HARRIS COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITESVILLE... MULBERRY GROVE...FORTSON...COLUMBUS...FORT BENNING...CATAULA... HAMILTON...FORT BENNING SOUTH...PINE MOUNTAIN VALLEY...MIDLAND... ELLERSLIE...JAMESTOWN...WAVERLY HALL AND CUSSETA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 7, 7:00 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EDT THU AUG 7 2008 GAZ092-104-072330- 700 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SUMTER AND SOUTHERN SCHLEY COUNTIES UNTIL 730 PM EDT... AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN ARLES AND LA CROSSE...MOVING SOUTHEAST AT 25 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:51 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 54 min |
| Aug 7, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 61 min |
| Aug 7, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 63 min |
| Aug 7, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 24 min |
| Aug 7, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 39 min |
| Aug 7, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 52 min |
| Aug 7, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 47 min |
| Aug 7, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 48 min |
| Aug 7, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 38 min |
| Aug 7, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 43 min |
| Aug 7, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth | 37 min |
| Aug 7, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 45 min |
| Aug 7, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 41 min |
| Aug 7, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin | 44 min |
| Aug 7, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 16 min |
| Aug 7, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 37 min |
| Aug 7, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 46 min |
| Aug 7, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 43 min |
| Aug 7, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 49 min |
| Aug 7, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Wilkinson | 55 min |
| Aug 7, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 45 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.